Arkiv för Matematik

  • Ark. Mat.
  • Volume 42, Number 2 (2004), 353-362.

An explicit inversion formula for the exponential Radon transform using data from 180°

Hans Rullgård

Full-text: Open access

Abstract

We derive a direct inversion formula for the exponential Radon transform. Our formula requires only the values of the transform over an 180° range of angles. It is an explicit formula, except that it involves a holomorphic function for which an explicit expression has not been found. In practice, this function can be approximated by an easily computed polynomial of rather low degree.

Article information

Source
Ark. Mat., Volume 42, Number 2 (2004), 353-362.

Dates
Received: 13 December 2002
Revised: 28 August 2003
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485898859

Digital Object Identifier
doi:10.1007/BF02385485

Mathematical Reviews number (MathSciNet)
MR2101393

Rights
2004 © Institut Mittag-Leffler

Citation

Rullgård, Hans. An explicit inversion formula for the exponential Radon transform using data from 180°. Ark. Mat. 42 (2004), no. 2, 353--362. doi:10.1007/BF02385485. https://projecteuclid.org/euclid.afm/1485898859


Export citation

References

  • Kuchment, P. and Shneiberg, I., Some inversion formulae in the single photon emission computed tomography, Appl. Anal. 53 (1994), 221–231.
  • Natterer, F., The Mathematics of Computerized Tomography, Wiley, Chichester, 1986.
  • Natterer, F., Inversion of the attenuated Radon transform, Inverse Problems 17 (2001), 113–119.
  • Noo, F. and Wagner, J.-M., Image reconstruction in 2D SPECT with 180° acquisition, Inverse Problems 17 (2001), 1357–1371.
  • Novikov, R. G., An inversion formula for the attenuated X-ray transformation, Ark. Mat. 40 (2002), 145–167.
  • Radon, J., Über die Bestimmung von Funktionen durch ihre Integralwerte längs gewisser Mannigfaltigkeiten, Ber. Ver. Sächs. Akad. 69 (1917), 262–277.
  • Tretiak, O. and Metz, C., The exponential Radon transform, SIAM J. Appl. Math. 39 (1980), 341–354.